Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonnegative idempotent matrices
HTML articles powered by AMS MathViewer

by Ralph DeMarr PDF
Proc. Amer. Math. Soc. 45 (1974), 185-188 Request permission

Abstract:

Elementary ideas in the theory of partially ordered linear algebras are used to describe the structure of nonnegative idempotent matrices. In particular, we obtain a kind of “spectral decomposition” theorem for such matrices.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A48
  • Retrieve articles in all journals with MSC: 15A48
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 185-188
  • MSC: Primary 15A48
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0354738-X
  • MathSciNet review: 0354738